# SDR ASAA2015051611733

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,873 hours, 954 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS BECAME INTERMITTENTLY INOPERATIVE FOR ABOUT 40 MINUTES.  UNABLE TO RECEIVE, NO SIDETONE WHILE ATTEMPTING TO TRANSMIT.  THIS BEGAN AFTER A NORMAL POSITION REPORT, AND AFTER CHANGING FREQUENCIES.  RADIOS EVENTUALLY RETURNED TO NORMAL AND NO FURTHER PROBLEMS WERE NOTED.  RADIOS CHECKED OK PRIOR TO DEPARTURE AND AT OUR FIRST POSITION REPORT.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 23-11-806. HF 1 OPS NORMAL. GROUND VERIFICATION SUCCESSFUL. ACCOMPLISHED FIM TASK 23-11-806. HF 2 OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
